Alert archive / Oklahoma / Snow Advisories in 2007

Snow Advisory 1, NWS Tulsa, OK

January 31, 200717 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this snow advisory at Jan 31, 2007, 3:09 AM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It took effect at Jan 31, 2007, 12:00 PM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2007, 3:09 AM CST (09:09 UTC)
In effect from
Jan 31, 2007, 12:00 PM CST
Expired
Jan 31, 2007, 3:58 PM CST
In force
4 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2007-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KTSA 310909
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
309 AM CST WED JAN 31 2007

...SNOW ADVISORY FOR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS FROM 
NOON TODAY UNTIL 6 AM THURSDAY...

.ONE TO THREE INCHES OF SNOW EXPECTED OVER NORTHEAST OKLAHOMA 
AND NORTHWEST ARKANSAS.

ARZ001-002-010-011-019-OKZ054>072-311715-
/O.NEW.KTSA.SN.Y.0001.070131T1800Z-070201T1200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW
309 AM CST WED JAN 31 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST
THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

A SERIES OF UPPER LEVEL IMPULSES WILL BE MOVING RAPIDLY EAST 
ACROSS THE AREA TODAY AND TONIGHT. LIGHT SNOW IS EXPECTED TO 
MOVE INTO NORTHEAST OKLAHOMA LATE THIS MORNING AND SPREAD 
OVER MUCH OF THE AREA DURING THE AFTERNOON AND EVENING. THE 
ADVISORY AREA IS GENERALLY NORTH OF INTERSTATE 40. MOST OF THE 
SNOW WILL BE LIGHT IN INTENSITY BUT BRIEF PERIODS OF MODERATE SNOW 
IS POSSIBLE IN SQUALLS. 

TOTAL SNOW AMOUNTS THROUGH THURSDAY MORNING ARE EXPECTED TO RANGE 
FROM AROUND ONE INCH NEAR INTERSTATE 40...TO TWO TO THREE INCHES 
IN NORTHERN PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. 

SOUTH OF INTERSTATE 40 CAN EXPECT LIGHT RAIN OR LIGHT SNOW WITH LITTLE 
OR NO ACCUMULATIONS. THERE IS A CHANCE THAT SLEET OR FREEZING RAIN 
COULD BE MIXED WITH THE PRECIPITATION ALONG AND SOUTH OF INTERSTATE 40 
HOWEVER LITTLE IF ANY ACCUMULATION OF ICE OR SLEET IS EXPECTED. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
3 follow-up statements
000 
WWUS44 KTSA 311656
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1056 AM CST WED JAN 31 2007

ARZ001-002-010-011-019-OKZ054>072-312215-
/O.CON.KTSA.SN.Y.0001.070131T1800Z-070201T1200Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW
1056 AM CST WED JAN 31 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY...

THIS INCLUDES THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON AND CRAWFORD.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH AND SEQUOYAH.

AREAS OF LIGHT SNOW HAVE DEVELOP ACROSS MUCH OF NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS THIS MORNING. FAR NORTHEAST OKLAHOMA...
NEAR THE OKLAHOMA...KANSAS BORDER HAS RECEIVED UP TO ONE HALF INCH
OF SNOW THROUGH MID MORNING. LIGHT TO OCCASIONALLY MODERATE SNOW
WILL CONTINUE FOR MUCH OF THE AFTERNOON ACROSS NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. 

AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO
THURSDAY AN ADDITIONAL ROUND OF SNOW WILL BE LIKELY. TOTAL SNOWFALL
ACCUMULATIONS ARE EXPECTED TO BE AROUND 2 TO 3 INCHES ACROSS MUCH
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH ISOLATED HIGHER
AMOUNTS. IN ADDITION...SOME ACCUMULATING SNOW WILL BE POSSIBLE
ALONG AND SOUTH OF INTERSTATE 40 THROUGH THURSDAY. AN ADVISORY
MAY BE ISSUED FOR THESE AREAS LATER TODAY.

ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS
DUE TO SNOW ACCUMULATION...ESPECIALLY ON BRIDGES AND OVERPASSES.
MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
OSAGE AND PAWNEE. COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE
REPORTED...TULSA AND CREEK.

DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE
INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY
PHONE AT 405-425-2385 OR 888-425-2385. 

DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE
INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WWW.SRH.NOAA.GOV/TULSA.


$$
000 
WWUS44 KTSA 311926
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
126 PM CST WED JAN 31 2007

ARZ020-029-OKZ049-053-073>076-010330-
/O.NEW.KTSA.WW.Y.0003.070131T1926Z-070202T0000Z/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON...
POTEAU
126 PM CST WED JAN 31 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THURSDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PITTSBURG...HASKELL...LATIMER...LE FLORE.

AREAS OF LIGHT SNOW AND SLEET WERE AFFECTING SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS THIS AFTERNOON. LIGHT TO OCCASIONALLY
MODERATE SNOW...AT TIMES MIXED WITH SLEET...WILL CONTINUE FOR MUCH
OF THE AFTERNOON AND EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.

AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO
THURSDAY AN ADDITIONAL ROUND OF SNOW AND SLEET WILL BE LIKELY.
TOTAL ACCUMULATIONS ARE EXPECTED TO BE AROUND 1 INCH ACROSS MUCH
OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH ISOLATED
HIGHER AMOUNTS POSSIBLE.

DESPITE LIMITED ACCUMULATIONS...ROADS IN THE ADVISORY AREA WILL
LIKELY BECOME SLICK AND HAZARDOUS...ESPECIALLY ON BRIDGES AND
OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS
NECESSARY.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE
INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY
PHONE AT 405-425-2385 OR 888-425-2385. 

DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE
INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WWW.SRH.NOAA.GOV/TULSA.


$$

ARZ001-002-010-011-019-OKZ054>072-010330-
/O.EXT.KTSA.SN.Y.0001.000000T0000Z-070202T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW
126 PM CST WED JAN 31 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THURSDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THURSDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

AREAS OF LIGHT SNOW CONTINUE ACROSS MUCH OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON. PORTIONS OF NORTHEAST
OKLAHOMA HAVE RECEIVED UP TO ONE HALF INCH OF SNOW THROUGH EARLY
AFTERNOON. LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE FOR
MUCH OF THE AFTERNOON AND EVENING ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO
THURSDAY AN ADDITIONAL ROUND OF SNOW WILL BE LIKELY. TOTAL SNOWFALL
ACCUMULATIONS ARE EXPECTED TO BE AROUND 2 TO 3 INCHES ACROSS MUCH
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH ISOLATED HIGHER
AMOUNTS POSSIBLE. 

ROADS IN THE ADVISORY AREA WILL LIKELY BECOME SLICK AND HAZARDOUS
DUE TO SNOW ACCUMULATION...ESPECIALLY ON BRIDGES AND OVERPASSES.
MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS NECESSARY.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
TULSA...CREEK...CARROLL...BENTON...WASHINGTON OKLAHOMA AND
WASHINGTON ARKANSAS... 
COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES...
AND DELAWARE... 
COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...
PAWNEE.

DETAILED ROAD INFORMATION FOR OKLAHOMA CAN BE FOUND ON THE
INTERNET AT...WWW.DPS.STATE.OK.US/CGI-BIN/WEATHERMAP.CGI OR BY
PHONE AT 405-425-2385 OR 888-425-2385. 

DETAILED ROAD INFORMATION FOR ARKANSAS CAN BE FOUND ON THE
INTERNET AT WWW.ARKANSASHIGHWAYS.COM OR BY PHONE AT 800-245-1672.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR THE LATEST INFORMATION CONCERNING THIS WINTER WEATHER EVENT.
ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
WWW.SRH.NOAA.GOV/TULSA.


$$
000 
WWUS44 KTSA 312158
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
358 PM CST WED JAN 31 2007

ARZ001-002-010-011-019-OKZ054>072-010600-
/O.CAN.KTSA.SN.Y.0001.000000T0000Z-070202T0000Z/
/O.EXA.KTSA.WW.Y.0003.000000T0000Z-070202T0000Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-
SEQUOYAH-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...
PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW
358 PM CST WED JAN 31 2007

...SNOW ADVISORY IS CANCELLED BUT REPLACED BY WINTER WEATHER ADVISORY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS REPLACED THE SNOW
ADVISORY WITH A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT
UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.
THE SNOW ADVISORY HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...
ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.
COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
OKMULGEE...ADAIR...PITTSBURG...CARROLL...BENTON...BENTON...
BENTON...WASHINGTON...WASHINGTON...WASHINGTON...CRAWFORD...
FRANKLIN...

OCCASIONAL LIGHT SNOW AND FREEZING DRIZZLE IS EXPECTED TONIGHT
OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE UPPER LEVEL
SYSTEM THAT CAUSED THE SNOW TODAY IS MOVING EAST...AND ANOTHER
SYSTEM WILL MOVE INTO THE AREA FROM THE WEST LATE TONIGHT AND
EARLY THURSDAY. AS A RESULT...SIGNIFICANT SNOW WILL END THIS
EVENING...WITH SNOW RETURNING LATE TONIGHT AND THURSDAY. AREAS OF
FREEZING DRIZZLE CAN BE EXPECTED THROUGH THE NIGHT...RESULTING IN
A LIGHT GLAZE TO MANY ROADS...BRIDGES AND OTHER EXPOSED OBJECTS. TOTAL
SNOW ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE BY THURSDAY
EVENING...WITH SOME LOCALLY HEAVIER AMOUNTS.

COUNTIES WHERE SLICK BRIDGES AND OVERPASSES WERE REPORTED...
OSAGE...
COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...
WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...
MAYES...DELAWARE...CREEK...OKFUSKEE...WAGONER...CHEROKEE...
MUSKOGEE...MCINTOSH...SEBASTIAN...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

ARZ020-029-OKZ049-053-073>076-010600-
/O.CON.KTSA.WW.Y.0003.000000T0000Z-070202T0000Z/
FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH...
ANTLERS...CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON...
POTEAU
358 PM CST WED JAN 31 2007

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...PITTSBURG...HASKELL...LATIMER...LE FLORE.

AREAS OF LIGHT SNOW AND SLEET WILL DIMINISH LATE THIS AFTERNOON OVER
SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AS AN UPPER LEVEL
DISTURBANCE MOVES EAST OF THE AREA. AREAS OF LIGHT FREEZING
DRIZZLE CAN BE EXPECTED THROUGH THE NIGHT RESULTING IN A GLAZE TO
ROADS...BRIDGES AND OTHER EXPOSED OBJECTS...MAKING TRAVEL
HAZARDOUS.

AS THE MAIN UPPER LEVEL DISTURBANCE APPROACHES LATE TONIGHT INTO
THURSDAY AN ADDITIONAL ROUND OF SNOW AND SLEET WILL BE LIKELY.
TOTAL ACCUMULATIONS ARE EXPECTED TO BE AROUND 1 INCH ACROSS MUCH
OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...WITH ISOLATED
HIGHER AMOUNTS POSSIBLE.

DESPITE LIMITED ACCUMULATIONS...ROADS IN THE ADVISORY AREA WILL
LIKELY BECOME SLICK AND HAZARDOUS...ESPECIALLY ON BRIDGES AND
OVERPASSES. MOTORISTS SHOULD EXERCISE CAUTION IF TRAVEL IS
NECESSARY.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

COUNTIES WHERE IT WAS REPORTED THAT ROADS WERE SLICK IN SPOTS...
OKMULGEE...ADAIR...PITTSBURG...CARROLL...BENTON...BENTON...
BENTON...WASHINGTON...WASHINGTON...WASHINGTON...CRAWFORD...
FRANKLIN...
COUNTIES WHERE SLICK AND HAZARDOUS ROADS WERE REPORTED...
WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...
MAYES...DELAWARE...CREEK...OKFUSKEE...WAGONER...CHEROKEE...
MUSKOGEE...MCINTOSH...SEBASTIAN...

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this snow advisory went out at Jan 31, 2:47 AM CST, 22 minutes earlier.

Area forecast discussion, Jan 31, 2:47 AM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 AM CST WED JAN 31 2007

.DISCUSSION...
MODEL RUNS THIS MORNING ADDING CONFIDENCE TO THE FORECAST AND
POINTS TO A LIGHT SNOW EVENT OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. A FEW ECHOS ARE SHOWING UP ON RADAR IN WESTERN
OKLAHOMA AS THE UPPER LEVEL STARTS AFFECTING THAT AREA. DOUBT THAT
ANY PRECIPITATION WILL BE REACHING THE GROUND FOR SEVERAL HOURS
YET SINCE THE LOWER PART OF THE ATMOSPHERE REMAINS DRY.

TEMPERATURES IN CROSS SECTIONS AND POINT SOUNDINGS INDICATE THAT
TRANSITION ZONE FROM RAIN TO SNOW IS SHARPER THAN INDICATED
YESTERDAY AND BELIEVE THAT ONLY BRIEF PERIODS OF SLEETFREEZING
RAIN WITH MINIMAL ACCUMULATIONS IN THE AREA ALONG AND
SOUTH OF INTERSTATE 40. ONE TO THREE INCH SNOW AMOUNTS IN THE
DEEPER/COLDER AIR NORTH OF INTERSTATE 40 DURING THE AFTERNOON AND
OVERNIGHT IS EXPECTED SO A SNOW ADVISORY WILL BE ISSUED FROM NOON
TODAY THROUGH TONIGHT. THERE IS A POSSIBILITY OF A FEW SNOW SQUALLS
EMBEDDED IN THE AREAS OF SNOW WHICH COULD GIVE A BRIEF PERIOD OF
MODERATE OR EVEN HEAVY SNOW BUT EXPECT THOSE TO AFFECT ONLY VERY
SMALL AREAS.

THERE IS A CHANCE FOR A LITTLE ADDITIONAL ACCUMULATION ON FRIDAY AS
WELL BUT BELIEVE MOST AREAS WILL SEE LESS THAN AN INCH. IF LATER
DATA INDICATES MORE SNOW THAN THAT...ADVISORY MAY HAVE TO BE EXTENDED.

HAVE GONE BELOW GUIDANCE FORECAST FOR TEMPERATURES OVER THE WEEKEND
AS ARCTIC AIR CONTINUES TO SLIDE DOWN THE PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   30  23  33  20 /  70  60  50  20
FSM   31  27  33  28 /  40  70  70  30
MLC   34  28  32  24 /  60  70  50  20
BVO   30  21  31  14 /  70  60  40  20
FYV   28  23  30  22 /  50  60  60  30
BYV   29  20  29  20 /  50  60  50  30
MKO   33  24  32  21 /  60  60  50  30
MIO   29  20  30  16 /  70  60  40  20
F10   32  25  31  21 /  60  60  50  20
HHW   37  31  37  29 /  60  70  60  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...SNOW ADVISORY FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072.

AR...SNOW ADVISORY FROM NOON WEDNESDAY TO 6 AM THURSDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019.

&&

SHORT TERM...21
LONG TERM....15
Hazardous weather outlook, Jan 30, 12:50 PM CST, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CST TUE JAN 30 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CST TUE JAN 30 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DISCUSSION...
HIGH PRESSURE WILL BEGIN TO SHIFT SOUTH AND EAST OF THE REGION
THROUGH TONIGHT WITH COLD CONDITIONS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...WINTER WEATHER POTENTIAL.
THURSDAY...WINTER WEATHER POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...DANGEROUS WIND CHILL POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A STRONG UPPER LEVEL JET WILL LIFT NORTHEAST INTO THE REGION ON
WEDNESDAY WITH AREAS OF LIGHT SNOW DEVELOPING ACROSS NORTHEAST
OKLAHOMA DURING THE DAY. ADDITIONAL AREAS OF SNOW WILL REDEVELOP
WEDNESDAY NIGHT INTO THURSDAY AS AN UPPER LEVEL DISTURBANCE DIVES
SOUTH INTO THE SOUTHERN PLAINS. TOTAL SNOW ACCUMULATIONS BETWEEN
TWO AND THREE INCHES WILL BE LIKELY ACROSS NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH
THURSDAY. AREAS ALONG AND SOUTH OF INTERSTATE 40 ARE EXPECTED TO
REMAIN A SLEET OR FREEZING RAIN MIX...WITH PRECIPITATION
REMAINING MOSTLY RAIN ACROSS FAR SOUTHEAST OKLAHOMA. ICE
ACCUMULATIONS ARE EXPECTED TO REMAIN FAIRLY LIGHT WITH ONLY ONE TO
TWO TENTHS OF AN INCH ACCUMULATION. THE PRECIPITATION IS EXPECTED
TO SHIFT EAST OF THE AREA THURSDAY EVENING.

AS IS OFTEN THE CASE WITH MIXED PRECIPITATION EVENTS...A COUPLE DEGREES
DIFFERENCE IN TEMPERATURE PROFILES CAN SIGNIFICANTLY SHIFT WHERE FREEZING
RAIN OR SLEET WILL OCCUR.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
THIS IS UNLIKELY TO BE A SIGNIFICANT ICE EVENT...HOWEVER...HEIGHTENED
AWARENESS OF DIFFICULTIES ASSOCIATED WITH ANY FREEZING RAIN REQUIRE
THAT THE LATEST FORECAST BE CLOSELY MONITORED. ADVISORIES FOR SNOW
ACCUMULATION WILL LIKELY BE ISSUED FOR PORTIONS OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS WEDNESDAY OR THURSDAY. AN INCREASE
IN FORECAST SNOWFALL AMOUNTS COULD REQUIRE PORTIONS OF THE AREA TO
BE UPGRADED TO A WINTER STORM WARNING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 1:26 PM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more32 hr

Nearby

Snow Advisories in Oklahoma, 2007Snow Advisories in Arkansas, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.